Ask a Neurologist. Get Answers to Your Neurology Questions.
Welcome to Just Answer. I am an Adult Neurologist and was contacted to answer your question.
hello. I am waiting for you to come online for a chat
as you are offline, I will leave you some questions, please get back to me when you come online to discuss
I would need a list of his medications. My suspicion would be that this is a medication effect, but would ask you
if he has lost weight, does he use oxygen daily? at what rate? I assume his is on some "sympathomimetic" medications, like albuterol, that would be his most likely reason for the "internal" tremor and hearing a vibration.
has he had an imaging study of the brain? does he have microvascular disease?
Dr Frank t
Thank you. Meds are: Norvasc 10mg; aspirin 81mg;coreg 25mg 2x;lanoxin o.125; lasix 10; levothyroxine sodiukm synthroid 25mg; ulti-vit 1x; omega fish oil 1000 2x; provachol 40mg; co-q-10 100mg; diovan 150mg; digoxin/lanoxn 160. He is 5'7, wt 205, has not lost weight;
Mild cognitive impairment long time.
nOt sure of microvascular.
Digoxin is taken every other day.
I have been online but no chat window. Hope I have answered everything, will check my email.
Thank you Dr Frank t, very helpful information. I may contact you againj. Good service.
Not necessary to contact me again.